# SDR IPXA12M73296

- Difficulty date: April 28, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT,  EMERGENCY LIGHT TEST RECEIVED A LEVEL EMERGENCY LIGHT BATTERY LOW ALERT.     TROUBLESHOT IAW FIM 33-51-02-00 AND MM 33-51-01-5.  OPS TESTED NORMAL.
